Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Non-degenerate Invariant (Super)Symmetric Bilinear Forms on Simple Lie (Super)Algebras
Stockholm University, Faculty of Science, Department of Mathematics. New York University Abu Dhabi, United Arab Emirates.
Number of Authors: 42018 (English)In: Algebras and Representation Theory, ISSN 1386-923X, E-ISSN 1572-9079, Vol. 21, no 5, p. 897-941Article in journal (Refereed) Published
Abstract [en]

We review the list of non-degenerate invariant (super)symmetric bilinear forms (briefly: NIS) on the following simple (relatives of) Lie (super)algebras: (a) with symmetrizable Cartan matrix of any growth, (b) with non-symmetrizable Cartan matrix of polynomial growth, (c) Lie (super)algebras of vector fields with polynomial coefficients, (d) stringy a.k.a. superconformal superalgebras, (e) queerifications of simple restricted Lie algebras. Over algebraically closed fields of positive characteristic, we establish when the deform (i.e., the result of deformation) of the known finite-dimensional simple Lie (super)algebra has a NIS. Amazingly, in most of the cases considered, if the Lie (super)algebra has a NIS, its deform has a NIS with the same Gram matrix after an identification of bases of the initial and deformed algebras. We do not consider odd parameters of deformations. Closely related with simple Lie (super)algebras with NIS is the notion of doubly extended Lie (super)algebras of which affine Kac-Moody (super)algebras are the most known examples.

Place, publisher, year, edition, pages
2018. Vol. 21, no 5, p. 897-941
Keywords [en]
Killing form, Positive characteristic, Lie superalgebra
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-161174DOI: 10.1007/s10468-018-9802-8ISI: 000444943200001OAI: oai:DiVA.org:su-161174DiVA, id: diva2:1261081
Available from: 2018-11-06 Created: 2018-11-06 Last updated: 2018-11-06Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Krutov, AndreyLeites, Dimitry
By organisation
Department of Mathematics
In the same journal
Algebras and Representation Theory
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf